By Topic

Robust stabilisation of non-linear uncertain Takagi–Sugeno fuzzy systems by H control [Brief Paper]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Vadivel, P. ; Dept. of Math., Kongu Eng. Coll., Erode, India ; Sakthivel, R. ; Mathiyalagan, K. ; Thangaraj, P.

This study addresses the issue of robust H control for a class of uncertain Takagi-Sugeno fuzzy systems with distributed time delay and non-linear perturbations. By employing a new Lyapunov-Krasovskii functional together with linear matrix inequality (LMI) technique, a new set of delay-dependent conditions are derived to achieve the robust stabilisation of uncertain fuzzy systems for a prescribed disturbance attenuation level --0. The state feedback H control law can be obtained by solving the corresponding LMIs. Further, some numerical examples are provided to demonstrate the effectiveness of the obtained results. The results reveal that the proposed theory significantly improve the allowable upper bounds of the delays over some existing results.

Published in:

Control Theory & Applications, IET  (Volume:6 ,  Issue: 16 )